# SDR COMA9960196

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wire Harness
- Part number: 601R57115107
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS WERE SELECTED TO 45 DEGREES FLAP FAIL CAUTION MESSAGE ILLUMINATED AT 32 DEGREES.  REMOVED AND REPLACED LEFT WING BPSU WIRING HARNESS.  CHECKED TORQUE OF FLAP SYSTEM RIGGED FLAP SYSTEM.
